MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER
Model Number 406853
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of an event observed during analysis which revealed a punctured dilator.
 
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.The dilator had been perforated proximal to the distal tip.A needle/stylet assembly from current inventory was inserted and advanced through the dilator/sheath assembly; however, the needle could not advance past the location of the perforation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The brk needle instructions for use (ifu) states, ¿do not alter this device in any way.¿ the cause of the needle insertion difficulty is consistent with not following the instructions for use.

Brand Name
FAST-CATH¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16454609
Report Number3005334138-2023-00061
Device Sequence Number5875979
Product Code DYB
UDI-Device Identifier05414734202985
UDI-Public05414734202985
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number406853
Device Catalogue Number406853
Device Lot Number8738480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight110 KG